default-icon
Weakness and more sleep
Hey, I have been prescribed oleanz 2.5 and betacap 20mg and am having it since one month. but since last week i am feeling very week and i am feeling more sleepy. Is it common with these medicines or should i consult my doctor.
83 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Rashmi T V
General Physician 3 yrs exp Bangalore
 Hi weakness and drowsy are more common with overdose of olanzepine... kindly consult you doctor immediately to reduce your dosage.... 
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.